# SDR FDEA201608122884

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,082 hours, 30,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR HANDLE LATCH HOOK SPRING IS BROKEN.
